# SDR SWIA200514338

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 5,456 hours, 4,226 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2422
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AT GEAR UP, STALL FAIL CAUTION MESSAGE ILLUMINATED.  REPLACED STICK PUSHER ACTUATOR IAW MM 27-35-15.  OPERATIONAL CHECK GOOD.
